# SDR SWAA032477

- Difficulty date: November 7, 2003
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 48,791 hours, 45,782 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND 3 EA STRINGER CLIPS CRACKED AT BS 737, STR 19R, BS 727B, STR 21R, AND BS 727A, STR 21R.  REMOVED AND REPLACED CLIPS PER SRM.
